# SDR DHL2000365003

- Difficulty date: September 6, 2000
- Submitted: September 6, 2000
- Operation: Air carrier
- Aircraft: N365DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 149
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF, THE CAPTAINS AIRSPEED INDICATER READ ZERO AT 80 KTS ON THE F/O''S INDICATOR.  ABORTED TAKEOFF.  FLUSHED CAPT PITOT LINES, FOUND DEBRIS.  SYS OPS CHECK GOOD PER M/M 34-11-10.
